# SDR SWAA2024090621040

- Difficulty date: August 1, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT STA 1006+1 LBL 7.7; 1006+7 LNL 4.5 STA 1016+7 LBL 2.5.<[01] REMOVED AND INSTALLED TENSION STRAP BS 1006 TO BS 1026 LBL3 IAW SRM 51-40-02-0G-0 AND DWG 147A5600 REV H.;[02] VERIFIED ACTION 1. JOB COMPLETE.
